# SDR REXA2015012000059

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 24,520 hours, 21,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING FLOOR TRACK EMER LIGHTING FOUND FLOOR TRACK LIGHTING COVER BROKEN, CRACKED & DETACHED.  R & R FLOOR TRACK LIGHTING COVER IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
